# SDR ASAA2015122714505

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,924 hours, 9,223 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0946
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,924 hours, 9,223 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FAIL TO START NR N2, N1, ROTATION CYCLED BLEEDS V CB'S, V LIST.  ACFT GROUNDED.  REPLACED NR 1 ENGINE STARTER, REF MM 80-11-01-000-801.  PERFORMED ENGINE RUN FOR NR 1, OP'S CHECK NORMAL NO LEAK NOTED.
